Advil Minis Liquid Capsules 40 Capsules

Advil Minis Liquid Capsules 40 Capsules

Brand: Advil
Categories: Medications, Pain Relief
Catalogue ID:1008457
Product Code: 9310488004270
Availability: In Stock
  • $12.49
    $10.99

    Save $1.50

Advil Minis Liquid Capsules are absorbed fast** and are 23% smaller* for easy-to-swallow fast relief of headaches and many other types of pain. Advil Minis also come in a convenient carry bottle. *Volume comparison against Advil Liquid Capsules AUST R 97229. **Kellstein, David et al. Different formulations of ibuprofen liquid capsules have different absorption profiles. J Clin Pharmacol; 47; Abstract 91(2007). Sponsored by Wyeth Consumer Healthcare
Advil Minis temporarily relieves pain and discomfort from common pains such as:
  • Headache
  • Migraine headache
  • Period Pain
  • Dental Pain
  • Sore throat
  • Minor Arthritis Pain
  • Pain associated with the common cold and flu
Advil Minis temporarily relieves acute pain where inflammation is present, such as:
  • Back Pain
  • Neck Pain
  • Muscle Pain
Advil Liquid Capsules also reduce fever.
Advil Minis Liquid Capsules are absorbed fast** and are 23% smaller* for easy-to-swallow fast relief of headaches and many other types of pain. Advil Minis also come in a convenient carry bottle.
*Volume comparison against Advil Liquid Capsules AUST R 97229.
**Kellstein, David et al. Different formulations of ibuprofen liquid capsules have different absorption profiles. J Clin Pharmacol; 47; Abstract 91(2007). Sponsored by Wyeth Consumer Healthcare

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Advil Minis Liquid Capsules 40 Capsules

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


Active Ingredient
Each liquid capsule contains ibuprofen 200mg

For use by Adults and Children from 12 years and over. Take 1 or 2 capsules swallowed whole with water. Repeat dose if necessary after 4 to 6 hours. Do not exceed 6 capsules in 24 hours.
Storage and Disposal Instructions: Store below 30 degrees

Do not use this product: If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicine, pain reliever / fever reducer or any other component of this product If you are pregnant, or trying to become pregnant If you have a current or past history of stomach ulcer / bleeding / disorders If you have impaired kidney function or heart failure In children under 12 years Unless your doctor has told you do not use this product: If you have asthma, high blood pressure, heart or liver disease If you are breast feeding With other medicines containing ibuprofen, aspirin, other anti-inflammatory medicines, blood thinners or any other medicines you take regularly If you are taking aspirin for heart attack or stroke as ibuprofen may decrease this benefit of aspirin If you are 65 years or over or under a doctor’s care for any serious condition While using this product: Stop use and see your doctor immediately if you see an allergic reaction including skin reddening, rash or blisters or if pain or fever gets worse or lasts for more than a few days Stop use and ask the doctor if you see blood in your vomit or have bloody or black stools Do not use for more than a few days at a time unless a doctor has told you to. Do not exceed the recommended dose. Excessive or prolonged use can be harmful and increase the risk of heart attack, heart disease, stroke or liver damage Side effects may be minimised by using the smallest dose for the shortest duration of time In case of accidental overdose, stop use and contact immediately the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) Contains sulfites, soya bean products, galactose and 15.9 mg of potassium per capsule Keep out of reach of children.

Safety Directions

Keep out of reach of children.

Tags: Advil Minis Liquid Capsules 40 Capsules, 9310488004270, Pain Relief

Customers who bought Advil Minis Liquid Capsules 40 Capsules also bought

Advil Liquid Capsules 90 Capsules

Advil Liquid Capsules get absorbed quickly to relieve many aches and pains fast. It contains 200mg o..

$17.49
Best Price Ex Tax: $17.49

Neat 3B Action Cream 75g

Neat 3B Action Cream incorporates an effective antiperspirant in an emollient, soothing cream base f..

$19.24
Best Price Ex Tax: $17.49

Nurofen Core Tablets 200mg 96

Nurofen Tablets 96s provide effective relief from pain for up to 8 hours* based on a 2 tablet dose.N..

$22.99
Best Price Ex Tax: $22.99

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email